# SDR SWAA2020050442567

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE STA 1005-1016; RBL 15 FUSELAGE VERTICAL SKATE ANGLE WORN / REMOVED AND REPLACED SKATE ANGLE P/N 114A3200-12 I/A/W SAM 51-40-02-0G-0 AND BOEING DRAWING 147A0030 REV B
